General Letters in Mathematics

Volume 5 - Issue 2 (5) | PP: 105 - 110 Language : English

On Jordan Algebras

Zanyar Anwer Ameen
Received Date Revised Date Accepted Date Publication Date
25/12/2018 16/1/2019 31/1/2019 4/4/2019
Jordan algebras are the most natural type of algebras associated with finitely additive measures. Some consequences of this class of algebras are found. In particular, the questions of, what is the nature of the σ-algebra generated by the Jordan algebra? when the Jordan algebra includes the Borel σ-algebra? and when the Jordan (measure) algebra is complete? are answered.

How To Cite This Article
Ameen , Z. A. (2019). On Jordan Algebras . General Letters in Mathematics, 5 (2), 105-110, 10.31559/glm2018.5.2.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.